Gabapentin and antacids

Common Questions and Answers about Gabapentin and antacids


Wasn't aware of the conflict between gabapentin and naproxen. Good to know; I'll try to read up on that. Tramacet's a new word to me. Tramadol, percocet, darvocet relative?
For the past 5-6 weeks, I've been having numbness/tingling in my arms, hands and legs and feet. I've also had tingling in the face area.........mouth and tongue. My eyes sometimes feel itchy as sometimes my skin. I've had headaches and felt light-headed. Sometimes my face gets flushed and so do my arms, like I'm burning under my skin. My finger joints feel sore. I can't hold a book or magazine and turn the pages, my hands and fingers feel sore.
Only a few interactions between gabapentin and other drugs have been identified. Antacids may decrease the absorption of gabapentin and lower the blood level of gabapentin by 20% Gabapentin may increase the concentration of some oral contraceptives by 13%. This probably is not clinically significant.
I called the neurologist today and he is starting me on gabapentin, which I filled and am researching online tonight. I am scared to take it but will to see if my symptoms go away. I just want this to all stop. So, my question is...can someone have muscle twitching, tinnitus, and a vibratory/buzzing feeling all from a protruding disk at level C5 C6 or is something else going on that the doctors are missing?
Along with the pain killers, try taking some muscle relaxants and apply some cold compresses. Pain due to muscle strain usually resolves after that.Also take some antacids and OTC medicines like zantac.If the pain is due to gastritis ,it will help. Take care and regards.
Come on in and enjoy the conversation and make yourself comfy. This is the place to be to get off and stay off Tramadol!
During her stay in the hospital she deterioated and could not lift her hands and legs and had severe pain in the whole body. All through the stay they did the regular tests like NCV and spinal tap. The doctor said since we have started IVIG in the initial stage of the disease it will not progress any further and thankfully it did not, her ability to speak or eat or breath were not affected.
For the past few weeks I have been throwing around ideas as to the best way to respond to this matter. You see a recent article ( Feb.3 , 2009 NY times) titled "Best treatment for TMJ May be Nothing" nearly made me clench my jaw to pieces. While well written, I found that the author, Ms. Brody, relied heavily on out dated and narrow perspective supplied to her by a small group of dentists.
It causes me to have spasm coughing and if I cannot control this to 3 or 4 coughs my windpipe closes over making it hard to breath in or out. The last one about 2 years ago stopped me breathing in and out completely for 10 to 15 seconds and I thought I had bought it. The spasm cough causes it all and when it goes away (usually 4 to 5 days) things are relatively normal although a normal cough stays with me for weeks after.
Indomethacin ER 75mg twice daily, Gabapentin 300mg twice daily and Trazodone 100mg at bedtime to make me sleep good. The pain still comes rarely but I take a Tylenol when starts and that resolves it. Neither one of these medications work alone but the one that helps mostly is Indomethacin.
I went to my GP complaning of no sense of smell, saw a surgeon and surgery was recomended, I was given a prescription for Prednisone, a steroid, this gave me some sense of smell, and here's the but, I had the operation and still could not smell, so more Prednisone, well the upshot is that the steroids have caused my Osteo-Necrosis, this is when the heads of the long bones die, so have now had core decompression on one hip and the other totally replaced. Oxycontin.
I stopped using Gabapentin last June and instead take Lyrica, 600mg a day. I take this for nerve pain. I also am on propranolol for tremors. I forget the mg, but take it twice daily. I am glad the mysoline helps you. :) Ess - thank you so much for your post. It truly means a lot because I feel myself slipping in my fight. I am finding myself questioning my quality of life. I feel my body growing more tired each day. Sometimes I feel like I can't take much more of this.
One specialist says rapid gastric emptying and wants to treat with BP meds. Other Soecualist says IBS and wants to treat with Gabapentin. I have been on the BP, low dose, med but have to watch my BP doesn't go too low and I have low BP as it is and have noticed no difference. Tried the Gabapentin twice and felt worse. Went yesterday for acupuncture treatment, woke up the same this morning. Yes, this ruins your quality if life and those around you. I too have had every test.
It has been 9 days since I made my post and not one response. Was it just ignored or no one knows what it could be?
At first I thought it was my liver because it got worse when I drank, so I got a PET scan of my liver and spleen and got blood tests and everything was normal. I also got a endoscopy and colonoscopy because I was constipated for 2 weeks and that was all normal except for chronic gastritis. My uncle is a nurse and said that the pain sounds like it could be my gallbladder, so I had a ultrasound on my gallbladder, pancreas and right kidney 2 days ago and they said everything is normal there too.
First, I will feel a bit dizzy and nauseas, then I will have to run to the bathroom because the diarrhea hits me and I feel like while I'm going to the bathroom I will pass out, then the nausea and dizziness with cold chillls and then I am hot so I have to take the sweater off that I put on because I was cold. I am 30 years old and I have a mild case of lupus that has been under control with plaquinil over the past ten years.
For as long as I can remember, I have had a problem with my hyoid bone popping out and causing excrutiating pain. It is always the same - the right side of my neck. At about the age of 8 I talked to my pediatrician about it and he promptly told me it was not possible. That I was having anything "pop out" in my neck. He contended that there wasn't anything there that could pop out. So I just continued to push it back into place whenever it popped out.